... and I have been super tired and been getting anxiety (which I already take medicine for). I have a kid so I need to function better than I have been. I got dropped from 5.7 once a day to 2.9. The anxiety is what I need the most help with.
A single drop from 5.7mg to 2.9mg will induce opiate withdrawal symptoms. Experience has taught me that anything more than a drop of 25% in one or two weeks will leave you feeling bad. The 'lead boots' and feelings of unshakable anxiety are all symptoms of withdrawal however minor. No anti anxiety medication will help you although I believe that maybe Clonidine may be of some benefit (don't quote me on that).
- Zubsolv Information for Consumers
- Zubsolv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zubsolv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Updated 4 Mar 2014 • 5 answers
Updated 7 Feb 2011 • 6 answers
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Updated 29 Dec 2011 • 2 answers
Updated 28 Feb 2012 • 3 answers
Updated 29 Aug 2018 • 1 answer